Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ADAP dropped my testosterone
Nov 20, 2010

I hope you can help me. I was getting Androgel paid by my drug assistance program but they no longer will keep doing so due to cost cuts. What I am going to do? I called a pharmacy and they want $700. I don't want to stop testosterone since I know I will feel horrible. What can I do, Nelson?

Response from Mr. Vergel

I am sorry that you lost coverage for testosterone. ADAP (AIDS Drug Assistance Programs) are cutting down formularies everywhere, so many patients are losing their help for non HIV drugs.

You have three options to get help:

You can apply for patient assistance to get help from Auxilium (makers of Testim) or Abbott (makers of Androgel) by filling out these forms and calling them: Testim PAP

androgel's PAP

You can also get a prescription from your doctor for a generic testosterone gel made by compounding pharmacies. It runs about $30 a month (no insurance). Guys in my pozhealth group and I use apsmeds.com since they are the most economical. Apsmeds.com also has a patient assistance for generics :

PAP for generics

Let me know if this helps

Nelson



Previous
UPDATE ON TANOX DRUG
Next
Serostim- How to best use it

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement